# SDR AALA2019021549011

- Difficulty date: February 12, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 47,698 hours, 30,700 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 0385
- Condition: Faulty
- Location: Right
- Part time: 64,152 hours, 28,545 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING ACTION UNEVEN,  BRAKE PULLED TO RIGHT AND RIGHT BRAKE SEEMED TO GRAB WHEN APPLIED. BRAKE TEMPERATURE DIFFERENCE WAS APPROXIMATELY 160 BETWEEN LEFT AND RIGHT BRAKE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE NR 3 BRAKE AND NR 4 BRAKE AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW TSM 32-42-00.
